Had to go to hospital today for a scan heart rate too high they told me .I am on beta blocker bisoprolol had not taken my tablet before I went to hospital but took it just before scan ten minutes before would that pill work in that time frame .this has happened twice in last two days .would I need other medication to lower heart rate .refering me to my heart specialist next month what should I do meantime .as not advised to do anything up till now .
No responses have yet been posted. Add your response to this question.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2012 • 1 answer
Posted 25 Mar 2015 • 1 answer
Beta Blocker - I have been prescribed bisoprolol for s thorascic aneurism. I also have awful anxiety
Posted 20 Feb 2016 • 1 answer
I was prescribed beta blockers 2 years ago for an acute mycardial bridge. I wasnt diagnosed until I?
Posted 16 Mar 2016 • 1 answer
Posted 21 Nov 2016 • 0 answers